Will wellbutrin (bupropion) worsen someones health anxiety?

Sometimes. Some patients report feeling jittery or more anxious in general when started on wellbutrin (bupropion). But anxiety might have many different causes. Consult with your dr and report all symptoms, it s not always so easy to distinguish a disorder s symptoms from a side effect. Whatever the case, therapy may also help.

Related Questions

Severe health anxiety and depression. CBT and Wellbutrin (bupropion) and Lexapro not working. Can't sleep, can't stop worrying. What can I do? Life stinks.

Regulation of habits. Besides the CBT, Wellbutrin (bupropion) & Lexapro try a notebook or tablet to track your daily routines like diet, sleep, regular meals, 7-9, 11-1, 5-7, enough sleep, exercise, dietary intake (calories), meditation, relaxation exercises, tai-chi, martial arts, prayer, anything that will help light up the frontal lobes if we would scan yours. It will take some time but all of the above will work over time. Read more...
Med change? Lexapro is usually good for both anxiety and depression. Wellbutrin (bupropion) as an adjunct can help depression, but may increase anxiety and lead to insomnia for some people. other options might include mirtazepine which is usually a little sedating and good for both anxiety and depression. There are many other options you should discuss with prescribing doc. Read more...